# SDR HEEA077446

- Difficulty date: December 14, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Aircraft time: 5,455 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056103
- Part serial: 88D0438
- Condition: Slow
- Location: Engine
- Part time: 270 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER IS SLOW TO START.
